Multivariate skew-normal distributions with applications in insurance R Vernic Insurance: Mathematics and economics 38 (2), 413-426, 2006 | 131 | 2006 |
Asymptotics for risk capital allocations based on conditional tail expectation AV Asimit, E Furman, Q Tang, R Vernic Insurance: Mathematics and Economics 49 (3), 310-324, 2011 | 117 | 2011 |
Recursions for convolutions and compound distributions with insurance applications B Sundt, R Vernic Springer Science & Business Media, 2009 | 112 | 2009 |
The tail probability of discounted sums of Pareto-like losses in insurance MJ Goovaerts, R Kaas, RJA Laeven, Q Tang, R Vernic Scandinavian Actuarial Journal 2005 (6), 446-461, 2005 | 102 | 2005 |
Skewed bivariate models and nonparametric estimation for the CTE risk measure C Bolance, M Guillen, E Pelican, R Vernic Insurance: Mathematics and Economics 43 (3), 386-393, 2008 | 93 | 2008 |
On a multivariate Pareto distribution AV Asimit, E Furman, R Vernic Insurance: Mathematics and Economics 46 (2), 308-316, 2010 | 85 | 2010 |
On the bivariate generalized Poisson distribution R Vernic ASTIN Bulletin: The Journal of the IAA 27 (1), 23-32, 1997 | 61 | 1997 |
Recursive evaluation of some bivariate compound distributions R Vernic ASTIN Bulletin: The Journal of the IAA 29 (2), 315-325, 1999 | 48 | 1999 |
Some composite Exponential-Pareto models for actuarial prediction S Teodorescu, R Vernic Romanian Journal of Economic Forecasting 12 (4), 82-100, 2009 | 47 | 2009 |
A composite Exponential-Pareto distribution. S Teodorescu, R Vernic Analele Ştiinţifice ale Universităţii “Ovidius" Constanţa. Seria: Matematică …, 2006 | 47 | 2006 |
A multivariate generalization of the generalized Poisson distribution R Vernic ASTIN Bulletin: The Journal of the IAA 30 (1), 57-67, 2000 | 44 | 2000 |
Evaluating risk measures and capital allocations based on multi-losses driven by a heavy-tailed background risk: The multivariate Pareto-II model AV Asimit, R Vernic, R Zitikis Risks 1 (1), 14-33, 2013 | 41 | 2013 |
Tail conditional expectation for the multivariate Pareto distribution of the second kind: Another approach R Vernic Methodology and Computing in Applied Probability 13, 121-137, 2011 | 40 | 2011 |
The impact on ruin probabilities of the association structure among financial risks Q Tang, R Vernic Statistics & probability letters 77 (14), 1522-1525, 2007 | 33 | 2007 |
Multivariate count data generalized linear models: Three approaches based on the Sarmanov distribution C Bolancé, R Vernic Insurance: Mathematics and Economics 85, 89-103, 2019 | 32 | 2019 |
Background risk models and stepwise portfolio construction AV Asimit, R Vernic, R Zitikis Methodology and Computing in Applied Probability 18, 805-827, 2016 | 31 | 2016 |
On the bivariate Sarmanov distribution and copula. An application on insurance data using truncated marginal distributi Z Bahraoui, C Bolancé, E Pelican, R Vernic SORT 39 (2), 209-230, 2015 | 26 | 2015 |
On the distribution of a sum of Sarmanov distributed random variables R Vernic Journal of Theoretical Probability 29, 118-142, 2016 | 25 | 2016 |
Recursive calculation of ruin probabilities at or before claim instants for non-identically distributed claims AM Raducan, R Vernic, G Zbaganu ASTIN Bulletin: The Journal of the IAA 45 (2), 421-443, 2015 | 25 | 2015 |
Statistical inference for a new class of multivariate Pareto distributions AV Asimit, E Furman, R Vernic Communications in Statistics-Simulation and Computation 45 (2), 456-471, 2016 | 24 | 2016 |